MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. BASX BLADELESS SLEEVE 12MM; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. BASX BLADELESS SLEEVE 12MM; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Catalog Number CTB12LT
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The device history records were reviewed and the manufacturing criteria were met prior to the release of this lot.
 
Event or Problem Description
It was reported that prior to an endoscopic right colectomy, before use on the patient, the packaging was broken.Another like product was used to complete the procedure.There is no report on the patient¿s injury.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 11/08/2017.D4: batch # p9220n.D4: lot # p4re4t, p4rf6t, p4rh13, p4rh7c.H10: corrected data: d4 catalog: ctb5lt to ctb12lt.Device analysis: the analysis results found that a ctb12lt device was returned outside its original package.It could not be determined what may have cause the reported event.No conclusion could be reached as to what may have caused the reported incident.The batch history record was reviewed and no defects, ncr¿s or protocols related to the complaint, were found during the manufacturing process.
 
Additional Manufacturer Narrative
(b)(4).This report is being submitted per the request of fda to correct sequential numbering for the mdr follow up report originally submitted.This is follow up report #1.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 12/04/2017.Per photographic evaluation: upon visual inspection of the picture, the stopcock appears to be separated form the sleeve.Refer to physical analysis for details on investigation.

Brand Name
BASX BLADELESS SLEEVE 12MM
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
milton garrett
475 calle c
guaynabo 00969
5133378865
MDR Report Key6973156
Report Number3005075853-2017-05624
Device Sequence Number19170492
Product Code GCJ
UDI-Device Identifier20705036001512
UDI-Public20705036001512
Combination Product (Y/N)N
PMA/510(K) Number
K062209
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Catalogue NumberCTB12LT
Device Lot NumberP4RR66
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/29/2017
Supplement Date Received by Manufacturer11/06/2024
10/31/2017
Initial Report FDA Received Date10/24/2017
Supplement Report FDA Received Date11/13/2024
11/08/2017
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/06/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age65 YR
Patient SexMale
Patient Weight70 KG